# SDR AWXA200201228

- Difficulty date: December 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 65,718 hours, 25,564 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: BR963190
- Condition: Broken
- Location: Seat Row 3 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 3 L/H WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT HARNESS AT SEAT ROW 3 L/H, OPERATIONAL CHECK WAS GOOD.
